# SDR DALA1101310659

- Difficulty date: November 19, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 63,908 hours, 29,677 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 231 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E/E FRAME DENTED/GOUGED AT UPPER RADIUS FROM CONTACT WITH DOOR LOCK PIN STA 231.25 BL0.  ACCOMPLISHED ERA 487265-14, REV ORIG AT SAA ON N/R CARD 171956.
